MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Customer request control solution only.Most likely underlying root cause of malfunction: user had an inaccurate reference.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Son, (b)(6) is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 139,152,161 and 158mg/dl.The customer's expected fasting blood glucose test result range is 120 o 130mg/dl.The customer feels well and did not report any symptoms.Medical attention is reported as a result of the actual blood glucose results.The product is stored according to specification.During the call on (b)(6) 2017, a back to back blood test was performed by the customer non-fasting and produced test results of 164 and 153mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 04/14/2018 and open vial date is approximately two months.The meter memory was reviewed for previous test result history (date / time not set): reviewed meter memory the 158mg/dl (b)(6) 2017 06:51:00 am fasting: yes, the 161mg/dl (b)(6) 2017 06:33:00 am fasting: yes, the 206mg/dl (b)(6) 2017 08:52:00 am fasting: no, the 152mg/dl (b)(6) 2017 07:15:00 am fasting: yes, the 139mg/dl (b)(6) 2017 06:37:00 am fasting: yes.Memory concerns: undisclosed.(b)(6) (son) calling states that the meter have been getting high blood results for the past few days.Customer results have been up in the 150/160mg/dl.Customer then went to the doctor and they run a blood a blood test and got 98mg/dl non fasting.Customer went to the doctor because of the concern with the high result from the meter and wants to make sure the meter is working correctly.Customer normal glucose range is 120/130mg/dl fasting.Customer only test once a day.Customer does not want a replacement and just wants to get the control solution to be send to her.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6534605
Report Number1000113657-2017-00764
Device Sequence Number10843795
Product Code NBW
UDI-Device Identifier00725439988933
UDI-Public(01)00725439988933
Combination Product (Y/N)N
Initial Reporter StateSC
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT2078
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2017
Initial Report FDA Received Date05/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY